Pacific Journal of Mathematics

Unimbeddable nets of small deficiency.

A. Bruen

Article information

Source
Pacific J. Math., Volume 43, Number 1 (1972), 51-54.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102959641

Mathematical Reviews number (MathSciNet)
MR0380614

Zentralblatt MATH identifier
0247.05014

Subjects
Primary: 50D35

Citation

Bruen, A. Unimbeddable nets of small deficiency. Pacific J. Math. 43 (1972), no. 1, 51--54. https://projecteuclid.org/euclid.pjm/1102959641


Export citation

References

  • [1] R. H. Bruck, Finitenets II uniqueness and embedding, Pacific J. Math., 13, (1963), 421-457.
  • [2] A. Bruen, Partialspreads and replaceable nets, Canad. J. Math., 23, (1971), 381-392.
  • [3] A. Bruen,Spreads and a conjecture of Bruck and Bose (to appear in J. of Algebra).
  • [4] P. Dembowski, Finite Geometries, Springer Verlag, 1968.
  • [5] M. Hall, The Theory of Groups, New York, 1959.
  • [6] T. G. Ostrom, Nets with critical deficiency, Pacific J. Math., 14, (1964), 1381-1387.
  • [7] T. G. Ostrom, Vector spaces and construction of finite protective planes, Arch. Math.,